# SDR CHQA20000019

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Aircraft time: 24,556 hours, 32,040 cycles
- Engine: Garrtt TPE33110UG
- Engine time: 22,105 hours, 28,377 cycles
- Propeller: Rotol R333482F12
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE DETECTOR INDICATION SYSTEM WOULD NOT TURN OFF.  THE FIRE LOOP WAS REPLACED AND ALL INDICATIONS NORMAL.
